Disseminated melioidosis

Thomas Cherian, T. Jacob John, Banumathi Ramakrishna, M. K. Lalitha, Palany Raghupathy

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)402-406
Number of pages5
JournalIndian pediatrics
Volume33
Issue number5
StatePublished - May 1 1996
Externally publishedYes

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health

Cite this

Cherian, T., John, T. J., Ramakrishna, B., Lalitha, M. K., & Raghupathy, P. (1996). Disseminated melioidosis. Indian pediatrics, 33(5), 402-406.